# SDR SWAA2023072871755

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING 2023-405039<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG #115A2001 REV: -;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG #115A2001 REV: - SEE INDIVIDUAL SIGN OFFS BELOW;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
